# SDR 04FDEA02480

- Difficulty date: August 14, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB7411
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, REAR SPAR UPPER CHORD XORS= 1042 FOUND WITH CORROSION.  RT WING, REAR SPAR UPPER CHORD XORS= 1042 CORROSION REMOVED PER SRM 51-21-01 VOLUME II, COMPLIED WITH FEDEX EA NR 1-5710-76824, WINGS, RIGHT UPPER AND LOWER REAR SPAR AND WEB, CORROSION AND CRACK REPAIR.
